# SDR MWEA00521

- Difficulty date: June 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99579241
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLOOR PANEL ABOVE CENTER FUEL TANK ACCESS IS CRACKED AT FORWARD END CRACK.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER.  (X)
